# SDR FDEA202211052846

- Difficulty date: November 5, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 50,303 hours, 29,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203100000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF AGING AIRCRAFT INSPECTION,FOUND A FLOOR PANEL SHOWS SIGNS OF   DELAMINATION BETWEEN FRAMES 54.1 AND 55 LHY805-1570 IN THE AFT CARGO COMPARTMENT. FABRICATED AND REPLACED THE FLOOR PANEL WITH RAW MATERIAL IAW FEDEX DRAWING   NO:SRZ-25-005 REV.R .
